# SDR CALA9700055

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6544510
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC FLUID QUANTITY WAS LOST WHILE EN ROUTE.  THE AIRCRAFT LANDED AT CAE WITHOUT INCIDENT.  MAINTENANCE FOUND A-SYSTEM HYDRAULIC SUPPLY LINE FOR NR 1 ENGINE CRACKED.  THE SUPPLY LINE WAS REPLACED.  IN ADDITION, BOTH A-SYSTEM ENGINE DRIVEN HYDRAULIC PUMPS WERE REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND THE NR 1 ENGINE WAS RUN WITH NO LEAKS  NOTED.
